# SDR CALA2014071191432

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 84,849 hours, 24,296 cycles
- Engine: Pwa PW2040
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Split
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MLG TIRE TIE BOLT NUT SPLIT.  REPLACED WHEEL & TIRE IAW AMM 32-45-01 PG 406.
